A Class of Spectrally Arbitrary Ray Patterns
Year: 2017
Author: Jiangwu Deng
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 3 : pp. 254–265
Abstract
An n×n ray pattern A is said to be spectrally arbitrary if for every monic nth degree polynomial f(x) with coefficients from C, there is a complex matrix in the ray pattern class of A such that its characteristic polynomial is f(x). In this paper, a family ray patterns is proved to be spectrally arbitrary by using Nilpotent-Jacobian method.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2017-AAM-20609
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 3 : pp. 254–265
Published online: 2017-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 12
Keywords: ray pattern Nilpotent-Jacobian method spectrally arbitrary.
Author Details
Jiangwu Deng Email